# SDR UPS802730

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice Support
- Part number: S2892072C38400
- Condition: Corroded
- Location: Fs 1640-1655
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND CORROSION AT SEAT TRACK SPLICE SUPPORT, NR 8 TRACK, FS 1640-1655, RBL 36.     REPLACED SPLICE SUPPORT PER SRM 53-2-3 AND MM 53-40-02.
